This may be such a minor thing to worry about, but I've been on Dianette for 6 months and I put in a renewal for another 6 months worth of tablets. But I had a phone call to say I needed to make an appointment with a nurse (but it couldn't be any old nurse) next week before I get my tablets. I'm just worried about what the appointment will include. I'm assuming its just going to be weight/blood pressure and talking about any possible side effects. But the fact that she said it had to be a specific nurse makes me feel like it could be intrusive or something. And I'm extremely uncomfortable with things like that.
Dianette - Doctors Check Up: This may be... - PCOS UK (Verity)
PCOS UK (Verity)
Don’t worry, I used to be a nurse in a doctor’s surgery. It may well be there is only one qualified one there, or perhaps others are on holiday, or perhaps this one is the most experienced in things like contraceptive pills, PCOS etc. I think you’re right about it just being weight, blood pressure and so on. Where I used to work everyone on any kind of contraceptive pill, for whatever reason, had at least an annual check with us and ideally a six monthly one.
This was common when I was on Dianette, only they wanted me to come in every three months for some reason.
If this nurse specializes in contraception or contraception support, that's good. Always see someone who knows contraception if you're on Dianette. Don't let them take you off it cold turkey, either.
when you had your check ups, was it just weight and blood pressure or such and discussing how you were feeling on it or? im very nervous
Just blood pressure. It's routine for everyone on contraceptives.
But you know, now that I think about it that should be routine too. Anyway if they do ask how you're feeling on it, be sure to tell them moods as well as physical. Depression and mood swings are a side effect. Sometimes severely.
thanks! I think with me, i had migraines the first month but they stopped after I got used to the tablets. I don't think I've actually had any mood changes - at least not from my point of view anyway. Thanks for replying! You've made me feel a lot better for today
I got migraines on certain BCPs too. I tended to have them on Cerelle though, never had any with Dianette except coming off the pill.
Ive been on Dianette for 6 months. Im supposed to be going on for another 6 even though I haven't seen any changes in my hirsutism. Its actually my first treatment that I've been on for hirsutism so I haven't experienced all the 'wonders' yet.
That timeline sounds about right, it'll be a gradual process but you'll probably see improvement soon.
My Endo reckoned 3 to 6 months but because I didn't see any changes in my facial hair he wants me to carry on for another 6 months and he is also referring me to a dietician with the possibility of being prescribed metformin. And from what I've heard of metformin, that will be a lovely experience.
Seems like some of us take a bit longer. I was promised three months on the Vaniqa cream but I saw no change and it was causing my skin to be absolutely miserable.
Ladies in my support group claim they don't get metformin gastrointestinal issues if you start it with low dosage and amp it up slowly.
I have read about vaniqa but I heard that apparently doctors dont tend to mention it as it can be expensive? Thats good to hear about the metformin though.
Dianette is only supposed to be used for a short period of time (yasmin is another option), it can also take about 6 months plus to notice any difference as well. Had you been on the combined pill previously, it may just be they want to double check your blood pressure is good as you cannot be on a combined pill if you have high blood pressure
Not what you're looking for?
You may also like...
alternatives? I'm not looking to get pregnant so need this for contraception but worried that...
stopping dianette including flared up skin and acne, hair loss, mood swings, extra fatigue and I'm...
gynaecologists and gum nurses I feel like crying if taking the bloody (excuse the choice of word)...
Hi- Had PCOS for about 10 years, usual horrible symptoms managed by dianette pill. Since being...
lives, but I'm curious as I was diagnosed with PCOS three months ago, and I was told by the nurse I...